# SDR 05FDEA00881

- Difficulty date: April 6, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727-200
- Aircraft serial: 22036
- Aircraft time: 40,334 hours, 25,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MC DECK SEAT TRACK RBL 24 BETWEEN STA 720E TO 8 INCHES AFT OF 720F CORROSION AND HAS EXISTING BLEND REPAIRS AND REQUIRES REPLACEMENT PER EO 7-5340-7-5002.  REMOVE SEAT TRACK IAW SRM 51-30-02, SEAT TRACK FABRICATED ON TRAVELER T5/506089 PER SRM 53-10-02 / 53-10-05.  LOCATED AND DRILLED SEAT TRACK IAW SRM 51-30-02.  TREATED AND PRIMED SEAT TRACK IAW SRM 51-10-02.  INSTALLED SEAT TRACK IAW SRM 51-30-02.
